# SDR R61A202505090224

- Difficulty date: April 18, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 14G0429205
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH ENGINE OB TR REAR STIFFENER CRACKED. LH ENGINE OB TR REAR STIFFENER HAS BEEN REPAIRED IAW EMBRAER ETD2025-170-906565.
